# SDR RRXA000593

- Difficulty date: March 14, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 4612650
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND DAMAGE TO BULKHEAD FITTING ON O/B SIDE AT STA 8 AND LONGERON 33 LEFT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  REPLACED FITTING AND INSTALLED IAW DC-8 SRM 51-1-20D AND DAC DWG NR 4612650.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
